Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 202409, 13 pages
http://dx.doi.org/10.5402/2011/202409
Research Article

Generalized Homogeneity of Means

1Computer Systems Department, Institute of Computer Science, University of Silesia, Będzińska 39, 41-200 Sosnowiec, Poland
2Institute of Mathematics, University of Silesia, Bankowa 14, 40-007 Katowice, Poland

Received 28 December 2010; Accepted 16 February 2011

Academic Editors: A. Levy, W. Sun, and J. Wu

Copyright © 2011 Małgorzata Pałys and Maciej Sablik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Aczél and J. Dhombres, Functional Equations in Several Variables, vol. 31 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1989.
  2. J. Aczél, Lectures on Functional Equations and Their Applications, vol. 19 of Mathematics in Science and Engineering, Academic Press, New York, San Francisco, USA, 1966.
  3. P. Kahlig and J. Matkowski, “On the composition of homogeneous quasi-arithmetic means,” Journal of Mathematical Analysis and Applications, vol. 216, no. 1, pp. 69–85, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Losonczi, “Homogeneous symmetric means of two variables,” Aequationes Mathematicae, vol. 20, pp. 1–20, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Matkowski, “Invariant and complementary quasi-arithmetic means,” Aequationes Mathematicae, vol. 57, no. 1, pp. 87–107, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. Riedel, M. Sablik, and P. K. Sahoo, “On a functional equation in actuarial mathematics,” Journal of Mathematical Analysis and Applications, vol. 253, no. 1, pp. 16–34, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Kuczma, An Introduction to the Theory of Functional Equations and Inequalities, Edited and with a preface by A. Gilányi, Birkhäuser, Basel, Switzerland, 2nd edition, 2009. View at Publisher · View at Google Scholar
  8. Z. Daróczy and Z. Páles, “Convexity with given infinite weight sequences,” Stochastica, vol. 11, no. 1, pp. 5–12, 1987. View at Google Scholar · View at Zentralblatt MATH